Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 59, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 19, 2017, 3:28 AM CST. It took effect at Nov 19, 2017, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2017, 3:28 AM CST (09:28 UTC)
- In effect from
- Nov 19, 2017, 6:00 AM CST
- Expired
- Nov 19, 2017, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
347 WHUS74 KBRO 190928 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 328 AM CST SUN NOV 19 2017 ...HAZARDOUS MARINE CONDITIONS PERSIST... .STRONG NORTH WINDS AND ELEVATED SEAS WILL CONTINUE FOR MUCH OF TODAY IN THE WAKE OF A COLD FRONT. GMZ150-155-170-175-191800- /O.CON.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/ /O.NEW.KBRO.SC.Y.0059.171119T1200Z-171120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 328 AM CST SUN NOV 19 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS BEFORE SUNRISE DIMINISHING TO 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS AFTER SUNRISE. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-191800- /O.EXT.KBRO.SI.Y.0061.000000T0000Z-171119T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 328 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
107 WHUS74 KBRO 191209 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 609 AM CST SUN NOV 19 2017 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST... .STRONG NORTH WINDS AND ELEVATED SEAS WILL CONTINUE FOR MUCH OF TODAY IN THE WAKE OF A COLD FRONT. GMZ150-155-170-175-191815- /O.EXP.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/ /O.CON.KBRO.SC.Y.0059.000000T0000Z-171120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 609 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST 15 TO 20 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-191800- /O.CON.KBRO.SI.Y.0061.000000T0000Z-171119T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 609 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
969 WHUS74 KBRO 191751 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1151 AM CST SUN NOV 19 2017 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THIS AFTERNOON... .STRONG NORTHERLY WINDS AND ELEVATED SEAS WILL CONTINUE THROUGH THE AFTERNOON. GRADUAL IMPROVEMENT IS EXPECTED BY LATER THIS EVENING. GMZ130-132-135-192100- /O.EXT.KBRO.SI.Y.0061.000000T0000Z-171119T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1151 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTH AT AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-200000- /O.CON.KBRO.SC.Y.0059.000000T0000Z-171120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1151 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRYE/BRADY
470 WHUS74 KBRO 192057 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 257 PM CST SUN NOV 19 2017 ...HAZARDOUS MARINE CONDITIONS POSSIBLE THROUGH LATE AFTERNOON... .STRONG NORTHERLY WINDS AND ELEVATED SEAS WILL CONTINUE THROUGH THE AFTERNOON. GRADUAL IMPROVEMENT IS EXPECTED BY LATER THIS EVENING. GMZ130-132-135-192200- /O.EXP.KBRO.SI.Y.0061.000000T0000Z-171119T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 257 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 3 PM CST THIS AFTERNOON... ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY THRESHOLD...A FEW STRONGER GUSTS WILL BE POSSIBLE. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$ GMZ150-155-170-175-200000- /O.CON.KBRO.SC.Y.0059.000000T0000Z-171120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 257 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRYE
429 WHUS74 KBRO 200006 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 606 PM CST SUN NOV 19 2017 ...ELEVATED SEAS THROUGH MIDNIGHT... .CONDITIONS CONTINUE TO IMPROVE ON THE GULF, BUT SEAS OFFSHORE REMAIN ELEVATED AND COULD BE HAZARDOUS FOR SMALL CRAFT. GMZ170-175-200600- /O.EXP.KBRO.SC.Y.0059.000000T0000Z-171120T0000Z/ /O.NEW.KBRO.SW.Y.0007.171120T0006Z-171120T0600Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 606 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ GMZ150-155-200115- /O.EXP.KBRO.SC.Y.0059.000000T0000Z-171120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 606 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVE HEIGHTS HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 11:26 PM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Nov 18, 11:26 PM CST, 4 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1126 PM CST Sat Nov 18 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...A cold front recently passed through the CWA,
shifting winds to breezy north. A few showers accompanied the front
near the BRO terminal, but with the front now through, active
weather concerns essentially will be over. A few low clouds were
generated along the front, and will stick around through morning,
but TAFs have been and will remain VFR. High pressure will spread
over the area through Sunday, with moderate and gusty north winds
slowly decreasing over the next 24 hours.
&&
.PREV DISCUSSION... /issued 533 PM CST Sat Nov 18 2017/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...A cold front is currently pushing through the CWA,
with winds shifting to moderate and gusty north in its wake. No
real weather is associated with the front, so VFR TAFs should
continue tonight and into Sunday, with moderate and gusty north
winds.
PREV DISCUSSION... /issued 324 PM CST Sat Nov 18 2017/
SHORT TERM (Tonight through Sunday Night): Another gorgeous/mostly
sunny day today across deep south Texas. There has been some
widely scattered CU right along the coast (sea breeze), however,
not much to write home about. Once again our temperatures are
soaring to near record territory. As of 2pm we haven't quite made
it there yet, but we are close. Temperatures across the
middle/upper valley and northern Ranchlands have really jumped
over the last hour or so, especially as the surface flow veers
southwesterly ahead of the approaching cold front.
Speaking of cold front, it's moving toward our area pretty swiftly
this afternoon. The front is very subtle on satellite imagery with
the only evidence being dust being picked up around the big bend
region. Decided to drop POPs even further given the lack of
meaningful clouds...much less precip currently associated with the
boundary. That said, if there were to be any precip it would likely
be along or off shore. Winds have begin to shift just ahead of the
front along the prefrontal trough. The main front should push
through between 6pm-12am with a strong push of dry/cool northerly
winds.
Behind the front a cooler and drier air mass will filter into the
region, so say good bye to near record warmth for a while.
Temperatures will top out in the 60s to near 70 and overnight lows
will range from the upper 40s across the northern ranchlands to the
middle and upper 50s closer to the coast.
LONG TERM (Monday through Saturday): A 500 mb trough axis will
move over much of TX on Mon. Some marginal moisture return occurs
over the RGV and Deep South TX as the trough crosses the region
and will maintain a mention of some low end pops early next week.
After this trough exits the region, another pretty fast moving
short wave will then dive southeast across the south central
Plains states on Tues. This next trough axis is expected to
eventually transition to a closed low over the mid Gulf coast
region late Wed of next week. This will bring through another cold
front through the RGV late Tues with a reinforcing shot of cooler
Canadian air moving into the region from the north. Model
moisture levels have been diminishing over the last several runs
so this midweek fropa looks drier than previously anticipated. The
cooler airmass will then start to moderate steadily through the
end of next week with temperatures warming some through next
weekend with dry conditions continuing. The Thanksgiving holiday
is shaping up pretty nicely for the RGV with near zero pops and
expected temps near climo for late November.
The ECMWF and GFS show reasonable agreement for temps through Day
7 for the RGV with the GFS MEX numbers showing a bit of a warmer
bias. Will go close to a model blend for maxes and mins through
the extended period. The ECMWF is wetter for Mon and Wed versus
the GFS with the most recent run. Will likely go closer to the
drier GFS numbers as the anticipated 500 mb pattern in the longer
range is not terribly conducive for decent pops due to the
general limited moisture advection.
Overall confidence in the longer range outlook is above average.
MARINE (Now through Sunday night): Marine conditions will begin to
deteriorate through the afternoon and evening as a strong cold front
moves through the region. Winds will quickly shift to the north and
northeast with time. Sustained winds offshore will likely top out at
around 30kts, however, there will be frequent gusts up to 40 knots
through the overnight period. Seas will be building with to as high
as 10 feet off shore.
The Laguna Madre will be gusty as well with sustained winds topping
out in the low to mid 20 knot range. Think that all headlines look
reasonable for both Gulf waters and Laguna at this time. Can't rule
out a rogue gust or two in over the Laguna up to Gale force.
Hazardous marine conditions are expected to continue right through
Sunday with some gradual improvement toward the end of the period as
pressure gradient (wind) begins to relax.
Monday through Thanksgiving: A pretty weak pressure gradient will
prevail on Mon and Tues as the center of the surface ridge shifts
out to the east of the Gulf coast. In the wake of the fropa late
Tues expect the pressure gradient to strengthen once again
possibly pushing the marine conditions up close to SCEC/SCA range
into Wed and Wed Night. The pressure gradient then relaxes once
again on Thanksgiving allowing for more quiet marine conditions
later next week.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory for winds until 9 AM CST Sunday for GMZ130-
132-135.
Gale Warning until 6 AM CST Sunday for GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
54/63Hazardous weather outlook, Nov 18, 3:49 PM CST, 11 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 349 PM CST Sat Nov 18 2017 TXZ248>257-192200- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 349 PM CST Sat Nov 18 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A moderate risk of rip currents will become a high risk tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday An elevated risk of rip currents will persist through Sunday night. Rip current risk will become elevated again Wednesday through Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-192200- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 349 PM CST Sat Nov 18 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight There is a gale warning in effect for the Gulf waters. There is a small craft advisory in effect for the Laguna Madre. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small craft advisory conditions will continue for all marine zones on Sunday, and possibly into Sunday night for the Gulf waters due to elevated seas. Small craft advisory conditions will be possible on the Gulf Wednesday through Thursday due to strong north winds and building seas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.